Korean J. Math. Vol. 31 No. 3 (2023) pp.313-321
DOI: https://doi.org/10.11568/kjm.2023.31.3.313

Non-linear product LMML on prime algebras

Main Article Content

Mohd Arif Raza
Tahani Al-Sobhi

Abstract

In this paper, we explore the additivity of the map Ω:AA that satisfies Ω([L,M])=[Ω(M),L]+[M,Ω(L)],
where [L,M]=LMML, for all L,MA, a prime algebra with unit I. Additionally we show that if Ω(αI) is self-adjoint operator for α{1,i}, then Ω=0.



Article Details

References

[1] Bai, Z. F., and Du, S. P., Maps preserving products XY − Y X∗ on von Neumann algebras, J. Math. Anal. Appl. 386 (1) (2012), 103–109. Google Scholar

[2] Cui. J., and Li, C. K., Maps preserving product XY − Y X∗ on factor von Neumann algebras, Linear Algebra Appl. 431 (5-7) (2009), 833–842. Google Scholar

[3] Dai, L., and Lu, F., Nonlinear maps preserving Jordan ∗-products. J. Math. Anal. Appl. 409 (1) (2014), 180–188. Google Scholar

[4] Huo, D., Zheng, B., Xu, J., and Liu, H., Nonlinear mappings preserving Jordan multiple ∗−product on factor von Neumann algebras, Linear Multilinear Algebra 63 (5) (2015), 1026– 1036. Google Scholar

[5] Ji, P., and Liu, Z., Additivity of Jordan maps on standard Jordan operator algebras, Linear Algebra Appl. 430 (1) (2009), 335–343. Google Scholar

[6] Lu, F., Additivity of Jordan maps on standard operator algebras, Linear Algebra Appl. 357 (2002), 123–131. Google Scholar

[7] Martindale III, W. S., When are multiplicative mappings additive?, Proc. Amer. Math. Soc. 21 (1969), 695–698. Google Scholar

[8] Taghavi, A., Darvish, V., and Rohi, H., Additivity of maps preserving products AP ± P A∗ on C∗−algebras, Math. Slov. 67 (2017), 213–220. Google Scholar

[9] Taghavi, A., Rohi, H., and Darvish, V., Non-linear ∗−Jordan derivations on von Neumann algebras, Linear Multilinear Algebra 64 (3) (2016), 426–439. Google Scholar

[10] Taghavi, A., and Razeghi, M., Non-linear new product A∗B − B∗A derivation on ∗−algebra, Proyecciones (Antofagasta, On line) 39 (2) (2020), 467–479. Google Scholar

[11] Yang, Z., and Zhang, Y., Nonlinear maps preserving the second mixed Lie triple products on factor von Neumann algebras, Linear Multilinear Algebra 68 (2) (2020), 377–390. Google Scholar